# SDR 99ZZZM653

- Difficulty date: August 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N408AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 408
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 40782
- Condition: Discharged
- Location: Batt Compt
- Stage of operation: TO
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

MAIN BATTERY KEEPS FALLING OUT (OFF).  RECYCLED 2 AFTER TAKEOFF AND STAYS INOP.  SMELL OF ELECTRICAL BURNING.  REMOVED AND REPLACED MAIN BATTERY AS PER 24-31-85.  FOUND MAIN BATTERY CHARGING SYSTEM WORKING PROPERLY AT THIS TIME.  PERFORMED VISUAL INSPECTION.  NO DEFECTS FOUND.  (M)
